# SDR REXA2015122301220

- Difficulty date: December 23, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 18,731 hours, 11,980 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON UPPER FLANGE OF FS 280 TRANS BEAM AT FWD EDGE INBD OF RBL 9.  R & R FS 280.00 RT TRANSVERSE BEAM, PN CC670-34094-1S, IAW SRM 51-42-11-001-001-A01, 51-42-21-001-001-A01, 51-42-06-001-001-A01 & EO R53117.
